# SDR UPS98826718

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 5769857375
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT LEADING EDGE BETWEEN NR 3 AND NR 4 ENG OUTBOARD SLOT ATTACH BRACKET TO STUB WING RIB IS CRACKED. REMOVED, FABRICATED AND REPLACED IAW DWG 5769857 AND SRM 51-1-21.
